advertisement
Question
Posted by: Elsa | 2011/10/31

Menstruation gradually more painful

Hi Doc, my menstruation is becoming increasingly painful each month. The past year I cannot go without menstruation pain pills, I struggle to stand on my feet, and my legs are cold and numb of the pain when I have periods. I have a copper T, do you think this can cause the pain? Also, my L5 disc disintegrated, which causes a lot of pain in my daily life, does this become worse with menstruation?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes the copper T can certainly cause pain. Joint pains may also be worse around the time of menstruation. It sounds like you should see your gynae to discuss further options.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement